RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Forthcoming papers
Archive
Impact factor
Subscription
Guidelines for authors
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Mat. Sb.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Mat. Sb., 1989, Volume 180, Number 5, Pages 603–624 (Mi msb1623)  

This article is cited in 1 scientific paper (total in 1 paper)

Some classes of generalized spectral operators and their applications

D. È. Allakhverdiev, A. M. Akhmedov


Abstract: Certain classes of generalized spectral operators are defined, theorems are proved about perturbation of operators in these classes, and applications are given.
Bibliography: 21 titles.

Full text: PDF file (1124 kB)
References: PDF file   HTML file

English version:
Mathematics of the USSR-Sbornik, 1990, 67:1, 43–63

Bibliographic databases:

UDC: 517.927.25
MSC: Primary 47B40, 47A56; Secondary 47A10
Received: 27.04.1987 and 18.04.1988

Citation: D. È. Allakhverdiev, A. M. Akhmedov, “Some classes of generalized spectral operators and their applications”, Mat. Sb., 180:5 (1989), 603–624; Math. USSR-Sb., 67:1 (1990), 43–63

Citation in format AMSBIB
\Bibitem{AllAkh89}
\by D.~\`E.~Allakhverdiev, A.~M.~Akhmedov
\paper Some classes of generalized spectral operators and their applications
\jour Mat. Sb.
\yr 1989
\vol 180
\issue 5
\pages 603--624
\mathnet{http://mi.mathnet.ru/msb1623}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=1007465}
\zmath{https://zbmath.org/?q=an:0699.47021|0678.47031}
\transl
\jour Math. USSR-Sb.
\yr 1990
\vol 67
\issue 1
\pages 43--63
\crossref{https://doi.org/10.1070/SM1990v067n01ABEH001320}
\isi{http://gateway.isiknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcApp=PARTNER_APP&SrcAuth=LinksAMR&DestLinkType=FullRecord&DestApp=ALL_WOS&KeyUT=A1990ED88000003}


Linking options:
  • http://mi.mathnet.ru/eng/msb1623
  • http://mi.mathnet.ru/eng/msb/v180/i5/p603

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. M. I. Ismailov, “O spektralnosti matrichnykh operatorov v banakhovom prostranstve”, Izv. Sarat. un-ta. Nov. ser. Ser. Matematika. Mekhanika. Informatika, 9:4(1) (2009), 23–28  mathnet  elib
  • Математический сборник - 1989–1990 Sbornik: Mathematics (from 1967)
    Number of views:
    This page:284
    Full text:106
    References:45
    First page:1

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020